MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf00315369

Медицинская библиотека · Intensive care medicine · 1986

Benzodiazepine-opiate antagonism--a problem in intensive-care therapy.

McDonald C F, Thomson S A, Scott N C, Scott W, Grant I W, Crompton G K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 14-year-old previously fit schoolboy was admitted with staphylococcal pneumonia secondary to influenza A infection. His condition deteriorated as he developed adult respiratory distress syndrome (ARDS); during a stormy recovery exceptionally high doses of benzodiazepines and opiates were given in order to suppress voluntary breathing during a successful period of assisted ventilation. It is possible that benzodiazepine-opiate antagonism developed. Subsequent studies in laboratory mice indicate that the respiratory depressant effects of morphine can be antagonized by prior treatment with lorazepam.

Для цитирования: McDonald C F, Thomson S A, Scott N C, Scott W, Grant I W, Crompton G K. Benzodiazepine-opiate antagonism--a problem in intensive-care therapy.. Intensive care medicine. 1986. DOI: 10.1007/bf00315369.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.